# SDR ASAA2023031242306

- Difficulty date: March 12, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,094 hours, 11,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Detached
- Location: R2 Doorway
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR EXIT SIGN FELL OFF. GROUNDED - YES. REPLACED EXIT SIGN AT R-2 DOOR WITH SERVICEABLE UNIT. OK FOR SERVICE.
